Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Aug 2, 2015, 5:00 PM EDT for 7 counties in Michigan. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 5:00 PM EDT (21:00 UTC)
- Expired
- Aug 2, 2015, 6:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Antrim County, MI, Charlevoix County, MI, Crawford County, MI, Kalkaska County, MI, Montmorency County, MI, Oscoda County, MI, Otsego County, MI
The radar
The NCL Michigan radar (KAPX), 24 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:13 PM EDT | TSTM WND DMG | 2 S Frederic, MI | OFF-DUTY NWS EMPLOYEE REPORTS 50-100 TREES DOWN TWO MILES SOUTH OF FREDERIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 3:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1495 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
351
WUUS53 KAPX 022100 RRA
SVRAPX
MIC009-029-039-079-119-135-137-022200-
/O.NEW.KAPX.SV.W.0025.150802T2100Z-150802T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
500 PM EDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KALKASKA COUNTY IN NORTHERN MICHIGAN...
OSCODA COUNTY IN NORTHERN MICHIGAN...
OTSEGO COUNTY IN NORTHERN MICHIGAN...
CRAWFORD COUNTY IN NORTHERN MICHIGAN...
SOUTHEASTERN CHARLEVOIX COUNTY IN NORTHERN MICHIGAN...
EASTERN ANTRIM COUNTY IN NORTHERN MICHIGAN...
MONTMORENCY COUNTY IN NORTHERN MICHIGAN...
* UNTIL 600 PM EDT
* AT 459 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WARNER TOWNSHIP TO 6 MILES NORTH OF
MOORESTOWN...MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. EARLIER IN GRAND TRAVERSE AND ANTRIM
COUNTIES 60 TO 70 MPH WINDS WERE REPORTED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GAYLORD...GRAYLING...LEWISTON...MIO...ATLANTA...COMINS...ELMIRA...
FREDERIC...MCKINLEY...GRASS LAKE...HILLMAN...LOVELLS...
VANDERBILT...HETHERTON...RED OAK...OTSEGO LAKE STATE PARK...
PICKEREL LAKE...LUZERNE...SOUTH BRANCH TOWNSHIP AND SPARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS ANTRIM AND GRAND TRAVERSE COUNTIES. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4451 8485 4520 8486 4520 8389 4451 8389
TIME...MOT...LOC 2059Z 267DEG 53KT 4513 8493 4456 8495
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
JSL2 follow-up statements
384
WWUS53 KAPX 022135
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
535 PM EDT SUN AUG 2 2015
MIC009-029-079-022144-
/O.CAN.KAPX.SV.W.0025.000000T0000Z-150802T2200Z/
KALKASKA MI-CHARLEVOIX MI-ANTRIM MI-
535 PM EDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KALKASKA...
SOUTHEASTERN CHARLEVOIX AND EASTERN ANTRIM COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHERN MICHIGAN.
LAT...LON 4451 8485 4493 8484 4492 8389 4451 8389
TIME...MOT...LOC 2134Z 290DEG 58KT 4483 8419 4423 8436
$$
MIC039-119-135-137-022200-
/O.CON.KAPX.SV.W.0025.000000T0000Z-150802T2200Z/
OSCODA MI-OTSEGO MI-CRAWFORD MI-MONTMORENCY MI-
535 PM EDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR OSCODA...SOUTHERN OTSEGO...CRAWFORD AND SOUTHERN MONTMORENCY
COUNTIES...
AT 534 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GARLAND TO NEAR TWIN LAKES AREA...MOVING EAST AT
65 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GRAYLING...LEWISTON...MIO...COMINS...FREDERIC...MCKINLEY...LOVELLS...
LOCKWOOD LAKE...RED OAK...GARLAND...WATERS...CHESTER TOWNSHIP...MACK
LAKE...LUZERNE...SOUTH BRANCH TOWNSHIP...LOUD TOWNSHIP...HARTWICK
PINES STATE PARK AND FAIRVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4451 8485 4493 8484 4492 8389 4451 8389
TIME...MOT...LOC 2134Z 290DEG 58KT 4483 8419 4423 8436
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
JSL466
WWUS53 KAPX 022147
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
547 PM EDT SUN AUG 2 2015
MIC119-137-022156-
/O.CAN.KAPX.SV.W.0025.000000T0000Z-150802T2200Z/
OTSEGO MI-MONTMORENCY MI-
547 PM EDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OTSEGO AND SOUTHERN
MONTMORENCY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHERN MICHIGAN.
LAT...LON 4452 8438 4485 8438 4485 8390 4451 8389
TIME...MOT...LOC 2146Z 270DEG 56KT 4484 8397 4447 8410
$$
MIC039-135-022200-
/O.CON.KAPX.SV.W.0025.000000T0000Z-150802T2200Z/
OSCODA MI-CRAWFORD MI-
547 PM EDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR OSCODA AND EASTERN CRAWFORD COUNTIES...
AT 546 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COMINS TO ROSE TOWNSHIP...MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MIO...COMINS...MCKINLEY...MACK LAKE...LUZERNE...RED OAK...GARLAND AND
FAIRVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4452 8438 4485 8438 4485 8390 4451 8389
TIME...MOT...LOC 2146Z 270DEG 56KT 4484 8397 4447 8410
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
JSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:02 PM EDT, 58 minutes earlier.
Area forecast discussion, Aug 2, 4:02 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EDT SUN AUG 2 2015
.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 333 PM EDT SUN AUG 2 2015
HIGH IMPACT WEATHER POTENTIAL...ONGOING SEVERE THUNDERSTORMS THIS
EVENING.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE LATE
AFTERNOON AND INTO THIS EVENING...OR UNTIL SURFACE FRONT TO OUR
WEST TRAVERSES THE REGION. PARAMETERS REMAIN IMPRESSIVE...WITH
2000-2500 J/KG MLCAPES SPREADING NE ACROSS NRN LOWER MI...AND H5
WESTERLY WINDS IN THE 50-55 KT RANGE. MULTIPLE ROUNDS OF STORMS
HAVE ALREADY IMPACTED THE REGION...WITH ANOTHER (FINAL?) ROUND OF
STORMS ABOUT TO MAKE LANDFALL IN NW LOWER. FOLKS ALONG AND SOUTH
OF M-32 CORRIDOR WILL BE IMPACTED NEXT FEW HOURS.
EXPECT SHOWERS/STORMS TO DIMINISH FROM NW TO SE THIS EVENING AS
FRONT SLIDES THROUGH AND WINDS BECOME WNW OVERNIGHT. SHOWERS MAY
LINGER OVERNIGHT OVER AREAS S/E OF A APN-CAD LINE. UNDER MOSTLY
CLOUDY SKIES...LOWS TONIGHT WILL INTO THE 50S TO AROUND 60.
&&
.SHORT TERM...(MONDAY THROUGH WEDNESDAY)
ISSUED AT 333 PM EDT SUN AUG 2 2015
HIGH IMPACT WEATHER POTENTIAL: WATERSPOUTS POSSIBLE ON THE GREAT
LAKES LATE MONDAY NIGHT AND TUESDAY. A FEW THUNDERSTORMS POSSIBLE
MAINLY OVER NORTHERN LOWER ON MONDAY.
PATTERN SYNOPSIS/EXPECTED EVOLUTION: A QUICK SWITCH FROM SUMMER TO
FALL WEATHERWISE THE NEXT SEVERAL DAYS AS UPPER LOW SINKS INTO THE
NORTHERN GREAT LAKES. SEVERAL SHORTWAVE PIECES ROTATING AROUND MAIN
UPPER SYSTEM WILL BRING SOME PERIODIC SHOWER CHANCES.
PRIMARY FORECAST CHALLENGES: SHOWER CHANCES AND TEMPERATURES
UNSETTLED WEATHER PATTERN MONDAY AND TUESDAY WITH UPPER LOW SINKING
INTO THE NORTHERN LAKES AND SEVERAL EMBEDDED SHORTWAVES ROTATING
THROUGH THE AREA. ONE WAVE ROTATES THRU THE AREA LATE MONDAY
AFTERNOON/EVENING WITH LIKELY SOME ENHANCED SHOWER ACTIVITY. FAIRLY
STEEP MID LEVEL LAPSE RATES WITH COOLER AIR ALOFT WILL WARRANT A
MENTION OF ISOLATED THUNDER WITH SOME SMALL HAIL POSSIBLE /GIVEN THE
LOWERING FREEZING LEVELS/. THIS WAVE WILL USHER IN VERY COOL TEMPS
ALOFT WITH H8 TEMPS FALLING TOWARD 4-6C BY LATER MONDAY NIGHT INTO
TUESDAY. THESE READINGS WILL BE COOL ENOUGH TO PRODUCE SUFFICIENT
OVERLAKE INSTABILITY FOR A LAKE RESPONSE WITH SOME LAKE EFFECT RAIN
SHOWERS POSSIBLE DOWNWIND OF LAKE MICHIGAN. ALSO HAVE TO CONSIDER
THE POSSIBILITY OF WATERSPOUTS ON THE GREAT LAKES - ESPECIALLY LAKES
MICHIGAN AND HURON WITH A LITTLE DEEPER MOISTURE. TEMPERATURES WELL
BELOW NORMAL WITH HIGHS TUESDAY ONLY IN THE 60S FOR MANY LOCATIONS
WITH BREEZY NORTHWEST WINDS. HIGH PRESSURE WITH DRIER WEATHER
MOVING IN FOR MIDWEEK WITH TEMPERATURES REMAINING BELOW NORMAL.
&&
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 333 PM EDT SUN AUG 2 2015
MAIN ISSUE FOR THE EXTENDED PERIOD REMAINS RAIN CHANCES THROUGH THE
WEEKEND. STILL LOTS OF DIVERGENCE IN HANDLING OF H5 RIDGING TO THE
WEST. PREVIOUSLY MORE SUBDUED GUIDANCE IS GETTING A BIT MORE
AMPLIFIED...BUT IS SLOWER WITH RAIN CHANCES. WILL KEEP WITH BLENDED
SUGGESTIONS FOR SLIGHT CHANCE POPS GIVEN THE UNCERTAINTY...BUT WOULD
NOT BE SURPRISED IF RAIN CHANCES HELD OFF UNTIL EARLY NEXT WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 144 PM EDT SUN AUG 2 2015
AN UNSETTLED PERIOD OF WEATHER FOR AVIATORS. A WARM/HUMID AIR
MASS CONTINUES TO OVERSPREAD THE REGION IN ADVANCE OF AN
APPROACHING COLD FRONT. THIS IS FUELING PERIODS OF SEVERE
THUNDERSTORMS...THAT WILL LIKELY CONTINUE INTO THIS EVENING.
LOCAL WIND GUSTS IN EXCESS OF 40 KTS WILL ACCOMPANY MANY OF THESE
STORMS.
COLD FRONT WILL PASS THROUGH THE REGION BETWEEN ROUGHLY
03-07Z TONIGHT. MVFR CEILINGS ALONG AND IMMEDIATELY BEHIND THIS
FRONT WILL LINGER THROUGH ABOUT 14Z...WHEN SCT-BKN SC/CU LIFT TO
VFR THRESHOLD. COOLER NW BREEZES EXPECTED MONDAY.
&&
.MARINE...
ISSUED AT 333 PM EDT SUN AUG 2 2015
SMALL CRAFT ADVISORIES WILL CONTINUE FOR PARTS OF LAKE MICHIGAN
AND LAKE HURON INTO THIS EVENING WITH BRISK SW BREEZES AHEAD OF
FRONT. WIND...WAVE...AND THUNDERSTORM THREAT CONTINUES INTO THIS
EVENING UNTIL FRONT CROSSES REGION. COOL NW BREEZES OVERSPREAD
REGION OVERNIGHT AND MONDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT UNTIL 10 PM EDT THIS EVENING FOR MIZ015-
016-019>021-025-026-031.
LH...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LHZ349.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LMZ323-342-
344>346.
LS...NONE.
&&
NEAR TERM...SMITH
SHORT TERM...KEYSOR
LONG TERM...ALM
AVIATION...SMITH
MARINE...SMITHHazardous weather outlook, Aug 2, 3:49 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 349 PM EDT SUN AUG 2 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-032000- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 349 PM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...LATE THIS AFTERNOON TONIGHT.. SEVERAL ROUNDS OF THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA INTO THIS EVENING. DAMAGING WIND GUSTS...LARGE HAIL... AND AN ISOLATED TORNADO WILL ALL BE POSSIBLE. SEE ONGOING SEVERE THUNDERSTORM WATCH FOR MORE INFORMATION. IN ADDITION...DANGEROUS SWIM CONDITIONS WILL EXIST ALONG THE BEACHES OF LAKE MICHIGAN...DUE TO GUSTY WINDS...HIGH WAVES...DANGEROUS CURRENTS...AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN LOWER MICHIGAN ON MONDAY. WATERSPOUTS ARE POSSIBLE ON THE NORTHERN PARTS OF LAKE MICHIGAN AND LAKE HURON ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && WEATHER.GOV/GAYLORD JK
In the hours before
Local storm report, Aug 2, 4:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
445 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 S TRAVERSE CITY 44.74N 85.60W
08/02/2015 GRAND TRAVERSE MI SPOTTER
SPOTTER REPORTS MULTIPLE TREES DOWN ON SOUTH AIRPORT
ROAD.
&&
GILLENLocal storm report, Aug 2, 4:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
448 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL ELK RAPIDS 44.89N 85.40W
08/02/2015 E1.00 INCH ANTRIM MI SPOTTER
&&
AMAYHEWLocal storm report, Aug 2, 4:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
452 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL WEST BRANCH 44.28N 84.24W
08/02/2015 E1.00 INCH OGEMAW MI PUBLIC
&&
AMAYHEWLocal storm report, Aug 2, 4:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
453 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 2 N WEST BRANCH 44.30N 84.24W
08/02/2015 E1.25 INCH OGEMAW MI PUBLIC
&&
AMAYHEWLocal storm report, Aug 2, 4:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
454 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL WEST BRANCH 44.28N 84.24W
08/02/2015 E1.75 INCH OGEMAW MI LAW ENFORCEMENT
&&
AMAYHEWLocal storm report, Aug 2, 4:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
457 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL TORCH LAKE 45.07N 85.37W
08/02/2015 E1.00 INCH ANTRIM MI PUBLIC
&&
AMAYHEWThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:47 AM EDT | Special Marine Warning | APX | 88 min | |
| Aug 2, 9:13 AM EDT | Special Marine Warning | APX | 62 min | |
| Aug 2, 9:30 AM EDT | Special Weather Statement | APX | Charlevoix | 45 min |
| Aug 2, 10:07 AM EDT | Special Weather Statement | APX | Cheboygan, Emmet | 38 min |
| Aug 2, 10:29 AM EDT | Special Marine Warning | APX | 61 min | |
| Aug 2, 10:34 AM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 41 min |
| Aug 2, 11:00 AM EDT | Special Marine Warning | APX | 90 min | |
| Aug 2, 11:11 AM EDT | Special Marine Warning | APX | 64 min | |
| Aug 2, 11:21 AM EDT | Severe Thunderstorm Warning | APX | Leelanau | 54 min |
| Aug 2, 11:29 AM EDT | Special Marine Warning | APX | 61 min | |
| Aug 2, 11:40 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 38 min |
| Aug 2, 11:52 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Emmet, Grand Traverse, Kalkaska | 53 min |
| Aug 2, 12:10 PM EDT | Beach Hazards Statement | APX | Antrim, Benzie, Emmet, Grand Traverse, Leelanau, Manistee | 10 hr |
| Aug 2, 12:16 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Missaukee, Wexford | 45 min |
| Aug 2, 12:24 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Crawford, Otsego | 66 min |
| Aug 2, 12:38 PM EDT | Special Marine Warning | APX | 22 min | |
| Aug 2, 12:54 PM EDT | Severe Thunderstorm Warning | APX | Montmorency, Oscoda | 66 min |
| Aug 2, 12:58 PM EDT | Special Marine Warning | APX | 32 min | |
| Aug 2, 1:14 PM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 2, 1:19 PM EDT | Special Marine Warning | APX | 116 min | |
| Aug 2, 1:19 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena, Presque Isle | 56 min |
| Aug 2, 1:24 PM EDT | Severe Thunderstorm Warning | APX | Gladwin | 30 min |
| Aug 2, 1:36 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco, Ogemaw, Oscoda | 36 min |
| Aug 2, 1:37 PM EDT | Special Marine Warning | APX | 113 min | |
| Aug 2, 1:43 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco | 39 min |
| Aug 2, 1:55 PM EDT | Special Marine Warning | APX | 50 min | |
| Aug 2, 2:55 PM EDT | Special Marine Warning | APX | 35 min | |
| Aug 2, 3:23 PM EDT | Special Marine Warning | APX | 112 min | |
| Aug 2, 3:29 PM EDT | Special Marine Warning | APX | 106 min | |
| Aug 2, 3:39 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska, Missaukee | 50 min |
| Aug 2, 3:44 PM EDT | Special Marine Warning | APX | 61 min | |
| Aug 2, 3:57 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau, Manistee, Wexford | 63 min |
| Aug 2, 4:05 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Roscommon | 55 min |
| Aug 2, 4:31 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Grand Traverse, Kalkaska, Missaukee, Otsego and 2 more | 59 min |
| Aug 2, 4:33 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw | 57 min |
| Aug 2, 5:00 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco | 53 min |
| Aug 2, 5:06 PM EDT | Special Marine Warning | APX | 114 min | |
| Aug 2, 5:19 PM EDT | Severe Thunderstorm Warning | APX | Wexford | 26 min |
| Aug 2, 5:25 PM EDT | Severe Thunderstorm Warning | APX | Missaukee, Ogemaw, Roscommon | 65 min |
| Aug 2, 5:31 PM EDT | Severe Thunderstorm Warning | APX | Missaukee | 29 min |
| Aug 2, 5:32 PM EDT | Special Marine Warning | APX | 58 min | |
| Aug 2, 5:43 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Roscommon | 32 min |
| Aug 2, 5:56 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Arenac, Iosco | 64 min |
| Aug 2, 5:58 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Manistee | 41 min |
| Aug 2, 6:15 PM EDT | Severe Thunderstorm Warning | APX | Gladwin | 30 min |
| Aug 2, 6:19 PM EDT | Severe Thunderstorm Warning | APX | Wexford | 34 min |
| Aug 2, 6:42 PM EDT | Severe Thunderstorm Warning | APX | Missaukee | 32 min |
| Aug 2, 7:08 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Roscommon | 52 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.